Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Tested for tsh. Feels jittery, anxious, burning sensation in vagina, blood in urine. What is the problem?

I recently had a tsh test of 5.82 and had to increase thyroid medication from 150 mcg to 175 mcg. Have felt jittery and anxious as well as not sleeping well. Mind was racing. Also had burning sensation vaginally and periodic blood on toilet paper after urinating. Don t know if there is any connection or two different problems. I am a 68 year old woman.
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Hello
Thanks for writing to us with your health concern.
ANxiousness, jitteriness , palpitations are due to the thyroid replacement.
Get yourself tested for post menopausal symptoms as well, this is by measuring FSH, LH, Serum estradiol.
The burning in the vagina and spotting is indicative of a urinary tract infection.
Get urine testing done.
Take care.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor